Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 28, NWS Binghamton, NY

April 28, 2011Delaware County, Otsego County, New York

NWS Binghamton, NY issued this flash flood warning at Apr 28, 2011, 4:54 AM EDT for Delaware County, Otsego County, New York. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 4:54 AM EDT (08:54 UTC)
Expired
Apr 28, 2011, 1:45 PM EDT
In force
9 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, NY, Otsego County, NY

The radar

The Albany radar (KENX), 76 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 11:00 AM EDTFLASH FLOODTrout Creek, NYROUTE 206 FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 366 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WGUS51 KBGM 280854
FFWBGM
NYC025-077-281445-
/O.NEW.KBGM.FF.W.0028.110428T0854Z-110428T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
454 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DELAWARE COUNTY IN CENTRAL NEW YORK...
  OTSEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 1045 AM EDT

* AT 450 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL HEADED FOR THE WARNED AREA. ADDITIONAL  
  HEAVY RAINFALL COMBINED WITH ALREADY SATURATED SOIL CONDITIONS     
  WILL CREATE AREAS OF FLASH FLOODING ACROSS OTSEGO AND DELAWARE     
  COUNTIES THIS MORNING. THIS IS A VERY DANGEROUS FLOODING           
  SITUATION. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHERRY
  VALLEY...COOPERSTOWN...DAVENPORT...DELHI...DEPOSIT...HANCOCK...
  HARTWICK...HOBART...MARGARETVILLE...MARYLAND...MEREDITH...
  ONEONTA...RICHFIELD SPRINGS...ROXBURY...SIDNEY...STAMFORD...
  UNADILLA AND WALTON.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4220 7452 4216 7446 4186 7517 4187 7525
      4195 7528 4205 7543 4224 7542 4241 7538
      4250 7540 4258 7533 4287 7525 4287 7514
      4291 7508 4283 7492 4290 7486 4284 7465
      4263 7463 4252 7471 4243 7462 4237 7445

$$

CMG
2 follow-up statements
925 
WGUS71 KBGM 281142
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
742 AM EDT THU APR 28 2011

NYC025-077-281445-
/O.CON.KBGM.FF.W.0028.000000T0000Z-110428T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-OTSEGO NY-
742 AM EDT THU APR 28 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
OTSEGO AND DELAWARE COUNTIES...

AT 735 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAINFALL ACROSS THE WARNED AREA. 
ADDTIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THIS 
MORNING. ADDITIONAL RAINFALL WILL RESULT IN RAPID RISES OF STREAMS 
AND CREEKS. THIS REMAINS A VERY DANGEROUS FLOODING SITUATION. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4220 7452 4216 7446 4186 7517 4187 7525
      4195 7528 4205 7543 4224 7542 4241 7538
      4250 7540 4258 7533 4287 7525 4287 7514
      4291 7508 4283 7492 4290 7486 4284 7465
      4263 7463 4252 7471 4243 7462 4237 7445

$$

CMG
209 
WGUS51 KBGM 281430
FFWBGM
NYC025-077-281745-
/O.EXT.KBGM.FF.W.0028.000000T0000Z-110428T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1030 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DELAWARE COUNTY IN CENTRAL NEW YORK...
  OTSEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 145 PM EDT

* AT 1022 AM EDT...RAIN WAS STILL FALLING OVER THE EASTERN PORTIONS  
  OF BOTH OTSEGO AND DELAWARE COUNTIES. RUNOFF FROM RAINFALL IS      
  EXPECTED TO CONTINUE SMALL STREAM FLOODING AT SELECT LOCATIONS     
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHERRY
  VALLEY...COOPERSTOWN...DAVENPORT...DELHI...DEPOSIT...HANCOCK...
  HARTWICK...HOBART...MARGARETVILLE...MARYLAND...MEREDITH...
  ONEONTA...RICHFIELD SPRINGS...ROXBURY...SIDNEY...STAMFORD...
  UNADILLA AND WALTON.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4220 7452 4216 7446 4186 7517 4187 7525
      4195 7528 4205 7543 4224 7542 4241 7538
      4250 7540 4258 7533 4287 7525 4287 7514
      4291 7508 4283 7492 4290 7486 4284 7465
      4263 7463 4252 7471 4243 7462 4237 7445

$$

MSS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 4:37 AM EDT, 17 minutes earlier.

Area forecast discussion, Apr 28, 4:37 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
437 AM EDT THU APR 28 2011

.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WILL PUSH A COLD FRONT
THROUGH THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS.
A NORTHWEST FLOW OF COOL AIR...ALONG WITH AN UPPER LEVEL LOW
PRESSURE AREA WILL KEEP SHOWERS IN THE AREA THROUGH FRIDAY.

&&

.NEAR TERM / TODAY /...

VERY BUSY SHIFT WITH MULTIPLE TORNADO AND FLOOD WARNINGS. VERY
GOOD LL SHEAR IS OVERCOMING MRGNL INSTABILITY TO PRODUCE MINI
SUPERCELLS AND SVRL DAMAGE RPTS. SEE LTL CHG IN THE SCENARIO UNTIL
THE FNTL PASSAGE ARND OR AFT 12Z. OTR BIG CONCERN IS FLOODING WITH
SATURATED GND AND RVRS AND STREAMS ALREADY RUNNING HIGH FROM PRVS
RAINS. XPCT CONTD FLOODING PRBLMS AHD OF THE FNT WITH PS APRCHG
1.75.

&&

.SHORT TERM /TONIGHT THRU SATURDAY/...

UPR LOW OVER THE ERN GREAT LAKES WILL DRFT EWRD ON FRI AND FRI
NGT. INSTABILITY WITH THE COLD POOL ALOFT WILL BRING ADTNL TO THE
AREA...WITH SOME ISLTD TRW PSBL. SHRP RDGG AND MUCH DRIER AIR WILL
BRING A BRIEF BRK IN THE RAINY PTRN FOR SAT WITH TEMPS RISING TO
NEAR NRML WITH SUN.

&&

.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.

THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR  TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
SVR CONV MVG THRU THE AREA ATTM. SHRT WV LFTG THRU THE ERN LAKES
IS PUSHING A FNT EWRD TWRDS THE AREA THIS MRNG TRIGGERING SHWRS
AND ISLTD SVR TRWS. FNT WILL PASS ARND 12Z AND BE FLWD BY DRIER
AIR AND GNRL VFR CONDS. VFR CONDS WILL LINGER THRU THE END OF THE
TAF PD.

OUTLOOK...

THU NGT TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.

SAT/SAT NGT...VFR.

SUN TO MON...MVFR IN SCT -SHRA.

&&

.HYDROLOGY...
HEAVY RAIN ON SATURATED SOILS HAS CAUSED MINOR FLOODING AT SVRL
POINTS ALONG THE SUSQUEHANNA RIVER SYSTEM...AND ALSO AT ONONDAGA
LAKE. ANTECEDENT HYDROLOGIC CONDITIONS HAVE NEARLY ZERO TOLERANCE
FOR ADDITIONAL RAINFALL IN THE NEXT 12-24 HRS.

FLASH FLOOD WATCH CONTINUES FOR THE ENTIRE CWA INTO THURSDAY
AFTERNOON. HEAVY LOCALIZED RAIN WITH THUNDERSTORMS HAS CAUSED
FLASH FLOODING THIS EVENING.

ADDITIONAL WIDESPREAD RAINFALL EXPECTED LATER TONIGHT SHOULD BRING
ANOTHER THREE QUARTERS TO ONE INCH TO MANY BASINS. THIS MAY BE
EXACERBATED BY LOCALLY TORRENTIAL RAINFALL IN CONVECTION. MORE
FLASH FLOODING IS LIKELY. CONTINUED MINOR RIVER FLOODING...TO
MODERATE AT SOME POINTS IS LIKELY WITH ADDITIONAL RISES EXPECTED
DUE TO THIS NEW RAINFALL FORECAST. HEADWATER POINTS ALONG THE
SUSQUEHANNA AND DELAWARE BASINS WILL NEED MONITORING AS MANY OF
THESE ARE NOT INDICATED TO BE IN FLOOD AT THIS TIME. THEY WILL
REACH FS IF CONVECTION HITS THE PARTICULAR BASINS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...PVN
AVIATION...DGM/TAC
HYDROLOGY...
Hazardous weather outlook, Apr 28, 4:31 AM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 AM EDT THU APR 28 2011

NYZ015>018-022>025-290845-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
290845-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 249 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

In the hours before

Local storm report, Apr 28, 2:07 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
207 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     SPENCER                 42.22N  76.49W
04/28/2011                   TIOGA              NY   PUBLIC

            NUMEROUS TREES DOWN

&&

MJN
Special weather statement, Apr 28, 2:11 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
211 AM EDT THU APR 28 2011

NYZ025-044-045-055-056-PAZ038-039-280715-
BRADFORD PA-BROOME NY-CHENANGO NY-CORTLAND NY-SUSQUEHANNA PA-TIOGA
NY-TOMPKINS NY-
211 AM EDT THU APR 28 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT BRADFORD...CHENANGO...
EXTREME SOUTHEASTERN TOMPKINS...NORTHWESTERN SUSQUEHANNA...
SOUTHEASTERN CORTLAND...TIOGA AND WESTERN BROOME COUNTIES...

* AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MARATHON TO CANDOR TO EAST
  SMITHFIELD TO 8 MILES SOUTHWEST OF LE ROY...AND MOVING NORTHEAST AT
  30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WELTONVILLE AND TIOGA CENTER AT 220 AM EDT...
  TEXAS VALLEY AND NICHOLS AT 225 AM EDT...
  OWEGO AND SHESHEQUIN AT 230 AM EDT...
  CINCINNATUS AND NANTICOKE AT 235 AM EDT...
  WILLET AND LISLE AT 240 AM EDT...
  WHITNEY POINT AND GERMAN AT 245 AM EDT...
  PHARSALIA AND MAINE AT 250 AM EDT...
  MC DONOUGH AND CAMPVILLE AT 255 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

LAT...LON 4159 7683 4182 7671 4247 7614 4275 7536
      4212 7592 4176 7614 4157 7664

MLJ
Local storm report, Apr 28, 2:27 AM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
227 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     TORNADO          SWARTWOOD               42.23N  76.62W
04/28/2011                   CHEMUNG            NY   LAW ENFORCEMENT

            EMERGENCY MANAGEMENT REPORTS POSSIBLE TORNADO. 6 HOMES
            DAMAGED AND NOT HABITABLE...NUMEROUS TREES DOWN.

&&

MORFORD
Local storm report, Apr 28, 3:35 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
335 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TORNADO          1 NE DANBY              42.36N  76.47W
04/28/2011                   TOMPKINS           NY   EMERGENCY MNGR

            POSSIBLE TORNADO...4 TO 5 HOMES WITH MAJOR STRUCTURAL
            DAMAGE

&&

MORFORD
Local storm report, Apr 28, 4:01 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
401 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     TSTM WND DMG     GROTON                  42.59N  76.37W
04/28/2011                   TOMPKINS           NY   FIRE DEPT/RESCUE

            POSSIBLE TORNADO. SEVERAL TREES. ANSD POLES DOWN...ROOF
            OFF HOUSE.

&&

XXX
Local storm report, Apr 28, 4:54 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
454 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 AM     HEAVY RAIN       CAYUGA HEIGHTS          42.47N  76.48W
04/28/2011  M1.90 INCH       TOMPKINS           NY   TRAINED SPOTTER

            SINCE 10 PM WED NIGHT

&&

XXX

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:10 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates65 min
Apr 27, 8:44 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Chenango, Cortland, Madison, Onondaga and 4 more61 min
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningBGMTioga43 min
Apr 27, 9:04 PM EDTAreal Flood AdvisoryBGMChemung3 hr
Apr 27, 9:11 PM EDTFlash Flood WarningBGMCayuga, Seneca, Yates3 hr
Apr 27, 9:30 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
Apr 27, 9:40 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga41 min
Apr 27, 10:18 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Madison, Oneida, Otsego57 min
Apr 27, 10:26 PM EDTFlash Flood WarningBGMMadison, Oneida2 hr
Apr 27, 10:35 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego55 min
Apr 27, 10:36 PM EDTSevere Thunderstorm WarningBGMDelaware54 min
Apr 27, 11:54 PM EDTFlash Flood WarningBGMSteuben6 hr
Apr 28, 12:36 AM EDTSpecial Weather StatementBGMSchuyler54 min
Apr 28, 1:05 AM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Steuben, Tompkins6 hr
Apr 28, 1:11 AM EDTSpecial Weather StatementBGMChemung49 min
Apr 28, 1:22 AM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Cortland, Tioga, Tompkins53 min
Apr 28, 1:28 AM EDTTornado WarningBGMChemung, Schuyler, Tioga, Tompkins32 min
Apr 28, 1:53 AM EDTTornado WarningBGMCayuga, Cortland, Tompkins52 min
Apr 28, 2:11 AM EDTSpecial Weather StatementBGMChenango, Tioga64 min
Apr 28, 2:27 AM EDTTornado WarningBGMCortland, Madison, Onondaga33 min
Apr 28, 2:34 AM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison41 min
Apr 28, 2:43 AM EDTTornado WarningBGMChenango, Cortland, Madison47 min
Apr 28, 2:48 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga27 min
Apr 28, 3:00 AM EDTFlash Flood WarningBGMChemung, Tioga10 hr
Apr 28, 3:08 AM EDTTornado WarningBGMChenango, Madison, Oneida37 min
Apr 28, 3:12 AM EDTTornado WarningBGMChenango, Cortland63 min
Apr 28, 3:29 AM EDTFlash Flood WarningBGMCortland, Tioga, Tompkins10 hr
Apr 28, 3:40 AM EDTFlash Flood WarningBGMBroome, Chenango, Madison, Oneida10 hr
Apr 28, 3:41 AM EDTSevere Thunderstorm WarningBGMOneida34 min
Apr 28, 3:45 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland45 min
Apr 28, 3:47 AM EDTTornado WarningBGMMadison, Oneida28 min
Apr 28, 3:49 AM EDTTornado WarningBGMChenango, Madison, Oneida26 min
Apr 28, 3:51 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga54 min
Apr 28, 4:11 AM EDTTornado WarningBGMOneida19 min
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango, Delaware53 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMBroome29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMCortland25 hr
Apr 28, 4:12 AM EDTTornado WarningBGMChenango, Madison33 min
Apr 28, 4:33 AM EDTTornado WarningBGMChenango, Madison, Oneida, Otsego57 min
Apr 28, 4:47 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego43 min
Apr 28, 5:16 AM EDTSevere Thunderstorm WarningBGMOtsego44 min
Apr 28, 5:23 AM EDTFlash Flood WarningBGMSullivan9 hr
Apr 28, 5:39 AM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego, Sullivan66 min
Apr 28, 5:46 AM EDTTornado WarningBGMDelaware44 min
Apr 28, 6:46 AM EDTSevere Thunderstorm WarningBGMDelaware29 min
Apr 28, 6:48 AM EDTSevere Thunderstorm WarningBGMSullivan42 min
Apr 28, 7:25 AM EDTSevere Thunderstorm WarningBGMSullivan35 min
Apr 28, 7:33 AM EDTTornado WarningBGMSullivan15 min
Apr 28, 7:56 AM EDTSevere Thunderstorm WarningBGMSullivan28 min
Apr 28, 9:12 AM EDTWind AdvisoryBGMCayuga, Cortland, Madison, Oneida, Onondaga, Schuyler and 4 more7 hr
Apr 28, 9:23 AM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan37 min
Apr 28, 9:37 AM EDTRiver Flood WarningBGMDelaware, Otsego30 hr
Apr 28, 9:37 AM EDTRiver Flood WarningBGMChenango45 hr
Apr 28, 9:53 AM EDTSevere Thunderstorm WarningBGMDelaware, Otsego37 min
Apr 28, 9:58 AM EDTSevere Thunderstorm WarningBGMSullivan47 min
Apr 28, 10:11 AM EDTRiver Flood WarningBGMDelaware19 hr
Apr 28, 1:28 PM EDTFlash Flood WarningBGMBroome, Chenango4 hr
Apr 28, 3:22 PM EDTAreal Flood WarningBGMOtsego8 hr

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.